On Two Conjectures of Franz Hering About Convex Surfaces.
Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 171-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1991__6_4_131152,
author = {T. Zamfirescu},
title = {On {Two} {Conjectures} of {Franz} {Hering} {About} {Convex} {Surfaces.}},
journal = {Discrete & computational geometry},
pages = {171--180},
year = {1991},
volume = {6},
number = {4},
zbl = {0721.52004},
url = {http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131152/}
}
T. Zamfirescu. On Two Conjectures of Franz Hering About Convex Surfaces.. Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 171-180. http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131152/